- -

Aspects of RG-spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Aspects of RG-spaces

Show simple item record

Files in this item

dc.contributor.author Abohalfya, F. es_ES
dc.contributor.author Raphael, R. es_ES
dc.date.accessioned 2017-09-13T09:16:07Z
dc.date.available 2017-09-13T09:16:07Z
dc.date.issued 2012-04-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/87184
dc.description.abstract [EN] A Tychonoff space X which satisfies the property that G(X) = C(Xδ) is called an RG-space, where G(X) is the minimal regular ring extension of C(X) inside F(X), the ring of all functions from X to R, and Xδ is the topology on X generated by its Gδ-sets. We correct an error tha twe found in the proof of and show that RG-spaces must satisfy a finite dimensional condition. We also introduce a new class of topological spaces which we call almost k-Baire spaces. The class of almost Baire spaces is a particular instance. We show that every RG-space is an almost Baire space but not necessarily a Baire space. However RG-spaces of countable pseudocharacter must be Baire and, furthermore, their dense sets have dense interiors. es_ES
dc.description.sponsorship Supported by the Cultural Section of the Libyan Embassy in Canada. Supported by the NSERC of Canada.
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Almost Baire spaces es_ES
dc.subject RG-spaces es_ES
dc.subject Blumberg spaces es_ES
dc.subject Almost resolvable spaces es_ES
dc.subject Spaces of countable pseudocharacter es_ES
dc.subject Prime zideal es_ES
dc.subject P-space es_ES
dc.subject Almost-P space es_ES
dc.title Aspects of RG-spaces es_ES
dc.type Artículo es_ES
dc.date.updated 2017-09-13T08:48:23Z
dc.identifier.doi 10.4995/agt.2012.1637
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Abohalfya, F.; Raphael, R. (2012). Aspects of RG-spaces. Applied General Topology. 13(1):39-49. doi:10.4995/agt.2012.1637. es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2012.1637 es_ES
dc.description.upvformatpinicio 39 es_ES
dc.description.upvformatpfin 49 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 13
dc.description.issue 1
dc.identifier.eissn 1989-4147
dc.contributor.funder Natural Sciences and Engineering Research Council of Canada (NSERC)


This item appears in the following Collection(s)

Show simple item record